Volume 1 (2001)

Download this article
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals

Symplectic fillability of tight contact structures on torus bundles

Fan Ding and Hansjorg Geiges

Algebraic & Geometric Topology 1 (2001) 153–172

DOI: 10.2140/agt.2001.1.153

Forward citations
F Ding, H Geiges, Handle moves in contact surgery diagrams, Journal of Topology 2 (2009) 105
J B Etnyre, On symplectic fillings, Algebraic & Geometric Topology 4 (2004) 73
D T Gay, Four-dimensional symplectic cobordisms containing three-handles, Geometry & Topology 10 (2006) 1749
P Ghiggini, Tight contact structures on Seifert manifolds over T² with one singular fibre, Algebraic & Geometric Topology 5 (2005) 785
P Ghiggini, Strongly fillable contact 3–manifolds without Stein fillings, Geometry & Topology 9 (2005) 1677
P Lisca, A I Stipsicz, Seifert fibered contact three-manifolds via surgery, Algebraic & Geometric Topology 4 (2004) 199
P Lisca, A Stipsicz, Notes on the contact Ozsváth–Szabó invariants, Pacific Journal of Mathematics 228 (2006) 277
P Massot, Geodesible contact structures on 3–manifolds, Geometry & Topology 12 (2008) 1729
B Ozbagci, M Pamuk, Full Lutz twist along the binding of an open book, Geometriae Dedicata (2010)
B Sahamie, Dehn twists in Heegaard Floer homology, Algebraic & Geometric Topology 10 (2010) 465